# SDR SWAA021016

- Difficulty date: May 12, 2002
- Submitted: May 15, 2002
- Operation: Air carrier
- Aircraft: N104SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23110
- Aircraft time: 57,310 hours, 61,271 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: 6546454
- Part serial: 495
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND INSPECTION, FOUND RT AILERON DELAMINATED ON BOTTOM CENTER.  REMOVED AND REPLACED AILERON PER MM..
